MathSciNet Relay Station
MathSciNet bibliographic data
MR1248677 (94j:14045) 14L30 (14M17)
Brion, Michel Variétés sphériques et théorie de Mori. (French) [Spherical varieties and Mori theory] Duke Math. J. 72 (1993), no. 2, 369–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement